# SDR 97ZZZX1588

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172G
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 0523816
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HINGE AS DELIVERED FROM MFG SHOWS WHAT APPEARS TO BE A TOOL MARK.  SUBMITTER STATED MAKE SURE PART IS INSPECTED BEFORE USE.
